# SDR IPXA2571929

- Difficulty date: February 26, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Loose
- Location: Escape Rope Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S ESCAPE ROPE STORAGE DOOR LATCH PULLED LOOSE FROM DOOR.  RE-ATTACHED CAPT'S ESCAPE ROPE STORAGE DOOR LATCH ONTO DOOR PER SOPM 20-50-12.
